# SDR UALA2012031401696

- Difficulty date: March 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 70,693 hours, 26,496 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 139
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT TEMP WILL NOT COOL ON GROUND IN AUTO OR STBY HAS HISTORY NO TIME TO T-S.  UNABLE TO MAINTAIN CONSISTENT CABIN TEMP IN ANY AVAILABLE MODE. TEMP CONSTANTLY FLUCTUATES. HAS HISTORY NO TIME TO T-S. COMPLIED WITH MEL CARD. RPL'D ZONE TEMP CONTROLLER. REPLACED LEFT PACK TEMP CONTROL VALVE, OPS CHECK OKAY.
